Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive 

Schroeder, V (1989). Structure of flat subspaces in low-dimensional manifolds of nonpositive curvature. Manuscripta Mathematica, 64(1):77-105.

Full text not available from this repository.


Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Language:English
Date:1989
Deposited On:29 Nov 2010 16:29
Last Modified:27 Nov 2013 17:24
Publisher:Springer
ISSN:0025-2611
Free access at:Related URL. An embargo period may apply.
Publisher DOI:10.1007/BF01182086
Related URLs:http://www.digizeitschriften.de/dms/img/?PPN=PPN365956996_0064&DMDID=dmdlog7
Citations:Web of Science®. Times Cited: 10
Google Scholar™
Scopus®. Citation Count: 7

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page